# SDR DALA2020121004035

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,538 hours, 38,572 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND CRACKED PAINT AROUND THE FASTENER HEAD NR 3, 7 AND 8 RT ENGINE DRAG FITTING CLAMP-UP & DIAG BRACE.  REPAIRED PER ERA 588833-14.
